# SDR DALA1163249010

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 47,361 hours, 37,637 cycles
- Engine: Pwa JT8D219
- Engine time: 47,373 hours, 37,642 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 725868
- Condition: Failed
- Location: Nr 2
- Part time: 47,373 hours, 37,642 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RIGHT ENGINE FAILED.  FOLLOWED QRH PROCEDURE AND PULLED FIRE HANDLE.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DAMAGE TO NOSE BULLET AND EXTENSIVE FAN DAMAGE.  THE 8TH STAGE BLEED DUCT WAS ALSO DAMAGED.  REPLACED RIGHT ENGINE.
